# SDR FDEA202007221617

- Difficulty date: July 22, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION ON RIGHT FIXED LEADING EDGE SKIN ADJACENT   TO CORNER  SLAT ACTUATOR ACCESS DOOR FORWARD INBOARD APPROX 1.5 INCHES AS   MARK. AT XOS 490.850 . RIGHT WING FIXED LEADING EDGE SKIN ADJACENT TO CORNER SLAT ACTUATOR ACCESS   DOOR FORWARD INBOARD STATION XOS 490.850 SKIN REPAIR CARRIED OUT AS PER MD - 11    SRM 57-40-01-2R . FIGURE 201. REPAIR 17 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
